# SDR AALA202107273757

- Difficulty date: July 24, 2021
- Submitted: July 27, 2021
- Operation: Air carrier
- Aircraft: N809NN
- Make and model: Boeing 737823
- Aircraft serial: 33519
- Aircraft time: 35,821 hours, 14,479 cycles
- System (JASC): 5240 · Service Doors
- Part: Guide
- Condition: Lack Of Lube
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R1 DOOR STICKING. LUBED ROLLER BEARING GUIDES IAW AMM 52-11-00, OPS CHECK GOOD.
